# SDR SWAA2025111936702

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Boeing 737-8
- Aircraft serial: 60219
- Aircraft time: 9,222 hours, 4,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.   REPLACED FWD SERVICE DOOR EMERGENCY BATTERY PACK, OPS CHECKED GOOD IAW AMM 33-51-06.
